Skip to Main content Skip to Navigation
Journal articles

Convergence of approximations to stochastic scalar conservation laws

Abstract : We develop a general framework for the analysis of approximations to stochastic scalar conservation laws. Our aim is to prove, under minimal consistency properties and bounds, that such approximations are converging to the solution to a stochastic scalar conservation law. The weak probabilistic convergence mode is convergence in law, the most natural in this context. We use also a kinetic formulation and martingale methods. Our result is applied to the convergence of the Finite Volume Method in the companion paper [15].
Complete list of metadata

Cited literature [46 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01391069
Contributor : Julien Vovelle Connect in order to contact the contributor
Submitted on : Monday, July 2, 2018 - 9:00:38 AM
Last modification on : Wednesday, November 3, 2021 - 7:31:33 AM
Long-term archiving on: : Monday, October 1, 2018 - 2:15:14 AM

File

PublishedVersion.pdf
Files produced by the author(s)

Identifiers

Citation

Sylvain Dotti, Julien Vovelle. Convergence of approximations to stochastic scalar conservation laws. Archive for Rational Mechanics and Analysis, Springer Verlag, 2018, 230 (2), pp.539-591. ⟨10.1007/s00205-018-1252-2⟩. ⟨hal-01391069v5⟩

Share

Metrics

Record views

312

Files downloads

573